Brendabigbaps Tue 06-Oct-20 09:10:16
CormoranStrike Tue 06-Oct-20 09:25:31
CormoranStrike Tue 06-Oct-20 09:25:40
TheYeaSayer Tue 06-Oct-20 09:33:44
WankPuffins Tue 06-Oct-20 09:40:31
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Posting in chat for traffic
I have peri menopausal issues & depression that I have been prescribed fluoxetine (20mg) for. I’m currently 4 weeks in and the side effects are difficult to deal with. I’m having sleep issues (waking up early and not being able to go back to sleep) and nausea, lots of nausea.
I take them in a morning, with food.
How long do I give it to see if these side effects stop? Do they stop?
The meds are having a positive affect how they should but I can’t live with these side effects indefinitely. I spoke with my dr last week and they said to carry on for now.
I would take Mary taking at night, to see if the nausea can happen while you are sleeping.
Two people in my very close family have taken fluoxetine, and it's been a lifesaver. Apparently the side effects should fade out by 6 weeks ish. If not perhaps another SSRI, like sertraline, may be a good alternative?
In my limited and non expert knowledge/experience, it would NOT be a good idea to switch to taking it at night time, as a PP suggests, as that may exacerbate sleep issues.
I was on 80mg for years, the side effects lasted about 8 weeks but the sleep issues never really went away or the vivid dreams. It was worth it though as I didn’t want to end my life while on them, so it’s swings and roundabouts with side effects v what life is like off them.
Please login first.